MathSciNet Relay Station
MathSciNet bibliographic data
MR2462584 47B33 (30D55 46E22 47A05)
Bourdon, Paul S.; Shapiro, Joel H. Adjoints of rationally induced composition operators. J. Funct. Anal. 255 (2008), no. 8, 1995–2012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement